A special case of Mahler's conjecture

M. A. Lopez, S. Reisner

Research output: Contribution to journalArticlepeer-review


A special case of Mahler's conjecture on the volume-product of symmetric convex bodies in n-dimensional Euclidean space is treated here. This is the case of polytopes with at most 2n + 2 vertices (or facets). Mahler's conjecture is proved in this case for n ≤ 8 and the minimal bodies are characterized.

Original languageEnglish
Pages (from-to)163-177
Number of pages15
JournalDiscrete and Computational Geometry
Issue number2
StatePublished - Sep 1998

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics


Dive into the research topics of 'A special case of Mahler's conjecture'. Together they form a unique fingerprint.

Cite this